Kids Library Home

Welcome to the Kids' Library!

Search for books, movies, music, magazines, and more.

     
Available items only
Add Marked to Bag Add All On Page
Subjects (1-24 of 24)
Perturbation Mathematics
1
Print Material
 

Advances in applied mechanics.



Boston : Academic Press, ©1996. 1996

Rating:

Copies

Location Call No. OPAC Message Status
 Axe Elsevier ScienceDirect Ebook  Electronic Book    ---  Available
2
E-Books/E-Docs
 

Canard cycles and center manifolds


Dumortier, Freddy, author.
Providence, Rhode Island : American Mathematical Society, 1996. 1996

Rating:

Copies

Location Call No. OPAC Message Status
 Axe ProQuest E-Book  Electronic Book    ---  Available
3
E-Books/E-Docs
 

Conditional stability and real analytic pseudo-Anosov maps


Gerber, Marlies, author.
Providence, Rhode Island : American Mathematical Society, 1985. 1985

Rating:

Copies

Location Call No. OPAC Message Status
 Axe ProQuest E-Book  Electronic Book    ---  Available
4
E-Books/E-Docs
 

Exact treatment of finite-dimensional and infinite-dimensional quantum systems


ivkovi, Tomislav P. (Tomislav Predava)
New York : Nova Science Publishers, c2010. 2010

Rating:

Copies

Location Call No. OPAC Message Status
 Axe ProQuest E-Book  Electronic Book    ---  Available
5
E-Books/E-Docs
 

Exponentially dichotomous operators and applications


Mee, C. V. M. van der (Cornelis Victor Maria)
Basel ; Boston : Birkhäuser, c2008. 2008

Rating:

Copies

Location Call No. OPAC Message Status
 Axe ProQuest E-Book  Electronic Book    ---  Available
6
E-Books/E-Docs
 

Fitted numerical methods for singular perturbation problems error estimates in the maximum norm for


Miller, John J. H.
Singapore ; River Edge, N.J. : World Scientific, 2012. 2012

Rating:

Copies

Location Call No. OPAC Message Status
 Axe ProQuest E-Book  Electronic Book    ---  Available
7
E-Books/E-Docs
 

Foundations and applications of variational and perturbation methods


Vatsya, S. Raj.
Hauppauge, NY : Nova Science Publishers, c2009. 2009

Rating:

Copies

Location Call No. OPAC Message Status
 Axe ProQuest E-Book  Electronic Book    ---  Available
8
E-Books/E-Docs
 

A geometric setting for Hamiltonian perturbation theory


Blaom, Anthony D., 1968- author.
Providence, Rhode Island : American Mathematical Society, [2001] 2001

Rating:

Copies

Location Call No. OPAC Message Status
 Axe ProQuest E-Book  Electronic Book    ---  Available
9
E-Books/E-Docs
 

The inverse problem of the calculus of variations for ordinary differential equations


Anderson, Ian, 1952- author.
Providence, Rhode Island : American Mathematical Society, 1992. 1992

Rating:

Copies

Location Call No. OPAC Message Status
 Axe ProQuest E-Book  Electronic Book    ---  Available
10
E-Books/E-Docs
 

KAM stability and celestial mechanics


Celletti, A. (Alessandra), author.
Providence, Rhode Island : American Mathematical Society, 2007. 2007

Rating:

Copies

Location Call No. OPAC Message Status
 Axe ProQuest E-Book  Electronic Book    ---  Available
11
E-Books/E-Docs
 

Multiple scale and singular perturbation methods


Kevorkian, J., author.
New York : Springer, [1996] 1996

Rating:

Copies

Location Call No. OPAC Message Status
 Axe ProQuest E-Book  Electronic Book    ---  Available
12
E-Books/E-Docs
 

Perturbation theories for the thermodynamic properties of fluids and solids


Solana, J. R.
Boca Raton : CRC Press, 2013. 2013

Rating:

Copies

Location Call No. OPAC Message Status
 Axe ProQuest E-Book  Electronic Book    ---  Available
13
E-Books/E-Docs
 

Perturbation theory for linear operators


Kat, Tosio, 1917- author.
Berlin, [Germany] ; Heidelberg, [Germany] ; New York : Springer-Verlag, 1976. 1976

Rating:

Copies

Location Call No. OPAC Message Status
 Axe ProQuest E-Book  Electronic Book    ---  Available
14
E-Books/E-Docs
 

Perturbation theory for matrix equations



Amsterdam ; Boston : Elsevier, 2003. 2003

Rating:

Copies

Location Call No. OPAC Message Status
 Axe Elsevier ScienceDirect Ebook  Electronic Book    ---  Available
15
Print Material
 

The PMO theory of organic chemistry


Dewar, Michael James Steuart.
New York : Plenum Pub. Corp., 1975. 1975

Rating:

 

Copies

Location Call No. OPAC Message Status
 Axe 2nd Floor Stacks  547 D512p    ---  Available
16
E-Books/E-Docs
 

Qualitative and asymptotic analysis of differential equations with random perturbations


Samolenko, A. M. (Anatoli Mikhalovich)
Singapore : World Scientific, c2011. 2011

Rating:

Copies

Location Call No. OPAC Message Status
 Axe ProQuest E-Book  Electronic Book    ---  Available
17
E-Books/E-Docs
 

Random perturbations of Hamiltonian systems


Fredlin, M. I. (Mark Iosifovich), author.
Providence, Rhode Island : American Mathematical Society, 1994. 1994

Rating:

Copies

Location Call No. OPAC Message Status
 Axe ProQuest E-Book  Electronic Book    ---  Available
18
E-Books/E-Docs
 

Separatrix surfaces and invariant manifolds of a class of integrable Hamiltonian systems and their p


Llibre, Jaume, author.
Providence, Rhode Island : American Mathematical Society, 1994. 1994

Rating:

Copies

Location Call No. OPAC Message Status
 Axe ProQuest E-Book  Electronic Book    ---  Available
19
E-Books/E-Docs
 

Singular perturbations and differential inequalities


Howes, Frederick A., 1948- author.
Providence : American Mathematical Society, [1976] 1976

Rating:

Copies

Location Call No. OPAC Message Status
 Axe ProQuest E-Book  Electronic Book    ---  Available
20
E-Books/E-Docs
 

Singularity theory for non-twist KAM tori


González-Enríquez, A. (Alejandra), 1967- author.
Providence, Rhode Island : American Mathematical Society, 2013. 2013

Rating:

Copies

Location Call No. OPAC Message Status
 Axe ProQuest E-Book  Electronic Book    ---  Available
21
E-Books/E-Docs
 

A stability index analysis of 1-D patterns of the Gray-Scott model


Doelman, A., author.
Providence, Rhode Island : American Mathematical Society, [2002] 2002

Rating:

Copies

Location Call No. OPAC Message Status
 Axe ProQuest E-Book  Electronic Book    ---  Available
22
E-Books/E-Docs
 

Stability of KAM tori for nonlinear Schrödinger equation


Cong, Hongzi, 1982- author.
Providence, Rhode Island : American Mathematical Society, [2015] 2015

Rating:

Copies

Location Call No. OPAC Message Status
 Axe ProQuest E-Book  Electronic Book    ---  Available
23
E-Books/E-Docs
 

The stochastic perturbation method for computational mechanics


Kamiski, M. M. (Marcin M.), 1969-
Hoboken : John Wiley & Sons Inc., 2013. 2013

Rating:

Copies

Location Call No. OPAC Message Status
 Axe ProQuest E-Book  Electronic Book    ---  Available
24
E-Books/E-Docs
 

Copies

Location Call No. OPAC Message Status
 Axe ProQuest E-Book  Electronic Book    ---  Available
Add Marked to Bag Add All On Page
Locate in results
 
    
Available items only